RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 787–790 (Mi mz1111)  

Brief Communications

A refinement of Lindelöf's theorem and other applications of the theory of prime ends

A. P. Karmazin

Surgut State University

DOI: https://doi.org/10.4213/mzm1111

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5

Bibliographic databases:


Citation: A. P. Karmazin, “A refinement of Lindelöf's theorem and other applications of the theory of prime ends”, Mat. Zametki, 65:5 (1999), 787–790

Citation in format AMSBIB
\Bibitem{Kar99}
\by A.~P.~Karmazin
\paper A~refinement of Lindel\"of's theorem and other applications of the theory of prime ends
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 787--790
\mathnet{http://mi.mathnet.ru/mz1111}
\crossref{https://doi.org/10.4213/mzm1111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716247}
\zmath{https://zbmath.org/?q=an:0960.30026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1111
  • https://doi.org/10.4213/mzm1111
  • http://mi.mathnet.ru/eng/mz/v65/i5/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:39
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019